# SDR DALA2023072506032

- Difficulty date: July 25, 2022
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N321DH
- Make and model: Airbus A321-211
- Aircraft serial: 7592
- Aircraft time: 18,365 hours, 8,407 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TOLERANCE EVAULATION (DTE) TRACKING LOG FOR ER/A 600713- 14 COVERING REPAIR OF THE FUSELAGE SKIN NEAR C1 CARGO DOOR CUTOUT FR27-FR29 BTWN STRINGERS 39R AND 42L. REPAIR APPROVAL IS LIMITED TO 12 MONTHS SERVICE ONLY FROM 25-JUL -2022. ADDITIONAL ENGINEERING AUTHORIZATION (ER/A REVISION) IS REQUIRED FOR CONTINUED SERVICE OF THIS REPAIR LONGER THAN 12 MONTHS FROM REPAIR ACCOMPLISHMENT. ER/A 600713-14AD IS NOW AT REVISION A, WHICH REMOVES THE DTE RESTRICTION. OK TO CLOSE THIS LOG-PAGE. (LP# 2336128)
